# SDR USAA2009081792144

- Difficulty date: July 21, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 38,630 hours, 15,888 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347209000300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S-4 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON SEAT RAIL BEAM AT FR66, -Y705.  REPLACED SEAT RAIL BEAM AT FR66, -Y705 IAW A319 SRM 51-72-11.
